Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.


Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. (2008) Multiple attractors of host-parasitoid models with integrated pest management strategies: eradication, persistence and outbreak. Theoretical Population Biology, 73 (2). pp. 181-197. ISSN 0040-5809 (doi:10.1016/j.tpb.2007.12.001)

This list was generated on Wed May 23 11:57:01 2018 BST.